# SDR SIMA2018110626006

- Difficulty date: September 26, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 38,148 hours, 27,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318253
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR SILL IS CORRODED.-C/A-REMOVED AND REPLACED CARGO DOOR SILL IAW SRM 51-42-06.
